# SDR ABXA201008200104

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 51,872 hours, 39,836 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR LIGHT ILLUMINATED INFLIGHT DOOR HANDLE RAISED OUT OF POSITION.  INSPECTED BOTH OUTER AND INNER DOOR HANDLES FOR OPERATION PER MM 52-11-2-5-5 BOTH WERE GOOD.  COMPARED TO L1 AND R1 DOOR HANDLES AND OPERATION BOTH WERE THE SAME.  CHECKED RIG OF L1 DOOR SW19 AND R1 DOOR SW193 BOTH WERE IN LIMITS.
